ADVERTISEMENT

Q. What would cause a dark horizontal line across nose?

Answered by
Dr. Sumit Srivastava
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 25, 2017 and last reviewed on: Jun 11, 2019

Hi doctor,

I have a line across my nose going horizontally. This is because I used to push my nose up always. Can u suggest some natural remedy to get rid of it?

#

Hi,

Welcome to icliniq.com.

  • You seem to have hypermelanosis. It is mostly seen in chronic running nose due to rhinitis.
  • It occurs due to pushing the nose upper side. I would like to suggest you the following treatment.
  • You may apply Tretinoin gel like Retop A gel (0.012%) on the line.
  • Kojic acid and vitamin C containing cream may be applied for some time.
  • Take Multivitamin tablets.
  • Stop yourself from pushing the nose.
  • Please consult a dermatologist before start taking these medications.

For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Can I use Kojivit gel to improve my skin tone along with clearmin soap?

Hi doctor, I got a swelling in the left lower eyelid as can be seen in the picture before four days. It is painful and the eye turned red. Since yesterday, I have been using Ciprofloxacin eye drops, but there is no relief. I got similar problem in my...   Read full

Can herbal capsules be given with allopathic medicine for child with allergic rhinitis?

Hi doctor, I got a swelling in the left lower eyelid as can be seen in the picture before four days. It is painful and the eye turned red. Since yesterday, I have been using Ciprofloxacin eye drops, but there is no relief. I got similar problem in my...   Read full

How can I remove dark patches due to jock itch?

Hi doctor, I got a swelling in the left lower eyelid as can be seen in the picture before four days. It is painful and the eye turned red. Since yesterday, I have been using Ciprofloxacin eye drops, but there is no relief. I got similar problem in my...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sexual Problems and Depression
Depression is one of the commonest psychiatric problems in the general population. About 10 % of men and more than doubl...  Read more»
Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
Skin Care Tips To Win Over Winter
This article discusses a few tips to manage and protect your skin during winter.  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.